Inequalities of the Markov–Nikolskii type in regions with zero interior angles in Bergman space / Ozkartepe, P. (2023)
Ukrainian

English  Ukrainian Mathematical Journal   /     Issue (2023, 75 (3))

Ozkartepe P.
Inequalities of the Markov–Nikolskii type in regions with zero interior angles in Bergman space


Download publication will be available after 04/01/2025 р., in 283 days

Cite:
Ozkartepe, P. (2023). Inequalities of the Markov–Nikolskii type in regions with zero interior angles in Bergman space. Ukrainian Mathematical Journal, 75 (3), 364-381. http://jnas.nbuv.gov.ua/article/UJRN-0001398480 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209